# SDR AU510001585

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO550F
- Propeller: Mcauly D3A32C90
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 6462382
- Part serial: D113053
- Condition: Failed
- Location: Engine
- Part time: 515 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE STARTER MOTOR FAILED TO TURN OVER. INVESTIGATION FOUND A FAILED BRUSH SPRING JAMMED BETWEEN THE BRUSH AND COMMUTATOR.  (CASA NR 510001585)
